# SDR CA991103017

- Difficulty date: October 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 212
- Engine: Pwa PT6T3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Piston Flange
- Condition: Failed
- Location: Bleed Valve
- Component: 3033063
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) ENGINE SURGING EXPERIENCED.  BLEED VAVE HAS HISTORY OF CAUSING SIMILAR PROBLEMS ON OTHER AIRCRAFT.  REF:  PT6 SB 5274R3 FOR IMPROVED BLEED VALVE CLOSING OPS.
